# SDR 05FDEA04335

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727-200
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Unknown
- Location: Bs 950a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR AT STA 950A, STR 29L WAS ACCOMPLISHED IAW SRM 53-30-3, FIG 3 PAGE 13, BASED ON EXTERNAL VISUAL EVALUATION OF LOCATION, SHAPE, SIZE, FASTENER SPACING, NUMBERS AND SPACING, MATERIAL THICKNESS AND GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR REPAIR.
